# SDR USAA980499

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 693535216
- Condition: Cracked
- Location: Bs 616
- Part time: 37,157 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND .375 INCH CRACK STATION 616 STRINGER 8 L TIE CLIP.  INSTALLED NEW TIE CLIP PER SRM 51-10-02.  (M)
